6 doctors weighed in:
I just took too much endone and oxycontin and Valium small doses of each but got confused and doubled up i'm in bed with double vision?
6 doctors weighed in

Dr. Alan Falkoff
Family Medicine
5 doctors agree
In brief: Why?
Why are you on these meds in the first place? Seek help.
I'd you are making mistakes with these medications you need more medical guidance, this could be fatal, you also can develop problems with addiction. Seek help now.

In brief: Why?
Why are you on these meds in the first place? Seek help.
I'd you are making mistakes with these medications you need more medical guidance, this could be fatal, you also can develop problems with addiction. Seek help now.
Dr. Alan Falkoff
Dr. Alan Falkoff
Thank
Dr. Alan Ali
Psychiatry
4 doctors agree
In brief: Toxicity
Need medical attention asap.

In brief: Toxicity
Need medical attention asap.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Michael Questell
Family Medicine
2 doctors agree
In brief: Too much!
You should only take what is prescribed in the exact way it is prescribed.
I question the need for these meds in a 34 year old. You need to get your meds from one provider and have a serious discussion about the need for these. Endone and Oxycontin are the same drug so you may have taken too much. Hard to say not knowing the doses. If not better soon, see a physician asap.

In brief: Too much!
You should only take what is prescribed in the exact way it is prescribed.
I question the need for these meds in a 34 year old. You need to get your meds from one provider and have a serious discussion about the need for these. Endone and Oxycontin are the same drug so you may have taken too much. Hard to say not knowing the doses. If not better soon, see a physician asap.
Dr. Michael Questell
Dr. Michael Questell
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
107,000 doctors available
Read more answers from doctors